# SDR CA010522003

- Difficulty date: May 22, 2001
- Submitted: May 25, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 62,144 hours, 40,886 cycles
- Engine: Pwa JT8D17
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Component: Apu Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) 20 MINUTES AFTER DEPARTURE,  APU GENERATOR DROPPED OFF LINE. RETURNED DUE #2 CSD WAS ON MEL. REPLACED #2 GENERATOR AND CSD AS PER WORK CARDS 1177-2 AND 1182-2. GROUND RUNUP COMPLETED, APU AND NR 2 GENERATOR CHECKED SERVICEABLE.
